# SDR ASAA1058001

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,579 hours, 3,212 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11302
- Condition: Stuck
- Location: Ac Pack
- Part time: 5,179 hours, 1,664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LT/AIRCOND LT/ MASTER CAUTION ILLUMINATED DURING RECALL ON AFTER START CHECK.  FOUND ON ZONE TEMP CONT 1 TCV THIS PACK FAULT.  FOUND VALVE TO BE STUCK OPEN.  REPLACED LT TEMP CONTROL VALVE.  TEMP CONTROL VALVE TEST OPS CHECK GOOD REF AMM 21 51 10 400 801.  PACK/ZONE TEMP CONT 1 BITE PROCEDURE PERFORMED.  TCV FAULT CLEARED FIM TASK 21 62 00 810 801.  GROUND TESTS GOOD.
